Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 800 of 849 found articles
 
 
  The structure of bases in bicircular matroids
 
 
Title: The structure of bases in bicircular matroids
Author: Shull, Randy
Orlin, James B.
Shuchat, Alan
Gardner, Marianne L.
Appeared in: Discrete applied mathematics
Paging: Volume 23 (1989) nr. 3 pages 17 p.
Year: 1989
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 800 of 849 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands